# SDR ASAA2018011523146

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 20,906 hours, 6,867 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 186
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 114 hours, 45 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL, RESET WITH MASTER CAUTION.  ACFT GROUNDED.   ACCOMPLISHED A BITE TEST, FOUND THE LEFT PACK TCV FAULT LIGHT, LIGHT WOULD NOT RESET, BITE TESTED THE RT CONTROLLER PASSED. REMOVED & REPLACED THE LT PACK TCV IAW AMM 21-51-10-000-801, AND 21-51-10-400-801. LEAK CHECKED GOOD.  COMPLETED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST, OPS CHECKED GOOD AND NO DEFECTS NOTED IAW AMM 21-51-00-700-803.
